# SDR AALA202407240216

- Difficulty date: July 22, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 29555
- Aircraft time: 40,815 hours, 17,336 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT SEAT ONE LEFT FLASHLIGHT INOPERATIVE. REPLACED FORWARD FLIGHT ATTENDANT SEAT FLASHLIGHT. PER AMM 25-64-00.
